# SDR 2003FA0000454

- Difficulty date: May 2, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Condition: Stuck
- Location: Apu Fuel
- Component: Apu
- Component part number: 38004883
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE MAINTENANCE, SMOKE WAS NOTED COMING FROM THE APU INLET DOOR. MECHANICS TRIED TO DRY MOTOR THE APU TO EXTINGUISH THE FLAMES, BUT WERE UNSUCCESSFUL. DRY CHEMICAL WAS USED TO EXTINGUISH THE FLAMES. DURING INVESTIGATION AND TEARDOWN OF THE APU AT THE MFG REPAIR STATION, THE APU FUEL SOLENOID FAILED FUNCTIONAL CHECK AND WAS FOUND TO BE STUCK IN THE OPEN POSITION. TESTING OF THE SOLENOID IS ON-GOING WITH THE INVESTIGATION.
